MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-610
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stated date of the event is best guess.
 
Event or Problem Description
According to the complaint received, the customer reported that blood leaked out of a crack on the side of the syringe when the blood sample was ventilated.The user was hit in the eye with (b)(6) infected blood.
 
Additional Manufacturer Narrative
All available reference samples were checked and no syringe cracks were detected.No other defects were found.Production documentation showed that all process parameters were within expected limits.Reference samples were checked under the visual inspection - no defects detected.No syringe crack detected.All samples meet the requirements.The direct root cause of reported issue cannot be established within this investigation.The root cause will be investigated further in a capa (b)(4).
 
Additional Manufacturer Narrative
Investigation has identified that the root cause is a manufacturing error related to the labeling assembly in the production.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, DK-27 00
DA  DK-2700
MDR Report Key7364955
Report Number3002807968-2018-00019
Device Sequence Number1235870
Product Code JKA
UDI-Device Identifier05700699566102
UDI-Public(01)05700699566102(17)200214(10)BD52
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2020
Device Model Number956-610
Device Catalogue Number956-610
Device Lot NumberBD-52
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer04/26/2018
05/17/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date05/25/2018
06/14/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;